# SDR CALA2022040800933

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Aft Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CABIN DR SILL BEAM AT FR.68 RH (A3NB-53-3-6187 ZONE 200 SEQ.618. LHT NR #5001115178-0010. CORROSION ON DR SILL BEAM FR66-FR68 STGR 23RH. PERFORMED REWORK REPLACEMENT OF RH DOOR SILL BEAM IS REQUIRED, PERFORMED ON DOOR SILL BEAM, THE REWORK ON DOOR SILL BEAM RH WAS BEYOND REPLACEMENT OF DOOR SILL BEAM IAW A319 SRM 51-72-11 AND 51-42-11 ALLOWABLE LIMITS AND NO APPLICABLE REPAIR ON THE REWORKED AREA REV.139. AS PER A319 SRM TASK 53-41-14-300-001, FIGURE 01 REV.139.
